# SDR CALA2025102010321

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 7,764 hours, 2,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINT OVERHEAD LIGHT ON LANDING PICTURE UPDATE MAINTENANCE LIGHT OUT UPON ENTRY INTO COCKPIT. NON ACTIVE MAIN. MESSAGE 52-7111. CLEANED SENSORS ON FORWARD ENTRY DOOR. CYCLED DOOR TWICE WITH COCKPIT VERIFICATION OF DOOR CLOSED AND OPEN. NO PREVIOUS HISTORY.
